MATRIX REPRESENTATION OF THE SECOND ORDER RECURRENCE {u(kn)}


Kilic E., Oemuer N. , Ulutas Y. T.

ARS COMBINATORIA, vol.93, pp.181-190, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 93
  • Publication Date: 2009
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.181-190

Abstract

In this note, we consider a generalized Fibonacci sequence {u(n)}. Then give a generating matrix for the terms of sequence {u(kn)} for a positive integer k. With the aid of this matrix, we derive some new combinatorial identites for the sequence {u(kn)}.